Alert archive / Indiana / River Flood Advisories in 2009

River Flood Advisory 13, NWS Indianapolis, IN

August 4, 2009Jackson County, Lawrence County, Washington County, Indiana

NWS Indianapolis, IN issued this river flood advisory at Aug 4, 2009, 1:39 PM EDT for Jackson County, Lawrence County, Washington County, Indiana. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 4, 2009, 1:39 PM EDT (17:39 UTC)
Expired
Aug 6, 2009, 1:24 AM EDT
In force
36 hr
Issued by
NWS Indianapolis, IN

Counties Jackson County, IN, Lawrence County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).

Action stage
14.5 ft
Minor stage
18 ft
Moderate stage
22.5 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KIND 041739
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
139 PM EDT TUE AUG 04 2009

...THE NATIONAL WEATHER SERVICE AT INDIANAPOLIS HAS ISSUED A FLOOD 
ADVISORY FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN
INDIANA...

  BIG BLUE RIVER...EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE 
  RIVER...

.BANKFULL CONDITIONS WILL DEVELOP QUICKLY ALONG RIVERS IN PORTIONS OF
CENTRAL AND SOUTHERN INDIANA TUESDAY EVENING AND WEDNESDAY.  THIS
INCLUDES THE WHITE RIVER IN DOWNTOWN INDIANAPOLIS.

RAIN OF 3 TO MORE THAN 6 INCHES FELL SINCE TUESDAY MORNING IN
PORTIONS OF CENTRAL AND SOUTHERN INDIANA ALONG AND SOUTH OF
INTERSTATE 70 FROM INDIANAPOLIS EAST TO THE OHIO STATE LINE AND EAST
OF STATE ROAD 37 FROM INDIANAPOLIS SOUTH TO THE OHIO RIVER.

RIVER LEVELS WILL RISE STEADILY IN THE FOLLOWING THIS EVENING...
INDIANPOLIS...MARTINSVILLE...SHELBYVILLE...COLUMBUS AND SEYMOUR
AREAS.

LOWLAND FLOODING WILL AFFECT AGRICULTURAL...RIVER PARKS AND A
FEW LOCAL RIVER ROADS.  HIGH RIVER LEVELS WILL PERSIST THROUGH 
WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC145-051739-
/O.NEW.KIND.FL.Y.0010.090804T1739Z-090806T0524Z/
/SBVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE BIG BLUE RIVER AT SHELBYVILLE.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 12:45 PM TUESDAY THE STAGE WAS 6.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10 FEET .

$$

INC005-071-051738-
/O.NEW.KIND.FL.Y.0011.090804T1739Z-090806T0524Z/
/BAKI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE EAST FORK WHITE RIVER AT COLUMBUS.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  1:00 PM TUESDAY THE STAGE WAS 1.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7 FEET WEDNESDAY 
  AFTERNOON.

$$

INC071-093-175-051738-
/O.CON.KIND.FL.Y.0009.000000T0000Z-090805T2248Z/
/SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* UNTIL WEDNESDAY EVENING.
* AT 11:34 AM TUESDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.9 FEET WEDNESDAY 
  AFTERNOON.
* AT 10.0 FEET...CYPRESS LAKE NEAR INDIANA 11 AND I-65 BEGINS TO 
  FLOOD.

$$

INC071-079-175-051738-
/O.NEW.KIND.FL.Y.0012.090804T1739Z-090806T0524Z/
/VRNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MUSCATATUCK RIVER AT VERNON.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 12:45 PM TUESDAY THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16 FEET .

$$

INC071-093-175-051738-
/O.NEW.KIND.FL.Y.0013.090804T1739Z-090806T0524Z/
/WHLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* UNTIL LATE WEDNESDAY NIGHT.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17 FEET .


$$

INC097-109-051738-
/O.NEW.KIND.FL.Y.0014.090804T1739Z-090806T0524Z/
/INDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WHITE RIVER AT INDIANAPOLIS.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 11:45 AM TUESDAY THE STAGE WAS 5.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13 FEET LATE WEDNESDAY
  MORNING.

$$

INC109-119-051738-
/O.NEW.KIND.FL.Y.0015.090804T1739Z-090806T0524Z/
/CNTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WHITE RIVER NEAR CENTERTON.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 11:00 AM TUESDAY THE STAGE WAS 0.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11 FEET WEDNESDAY EVENING.

$$

INC109-119-051738-
/O.NEW.KIND.FL.Y.0016.090804T1739Z-090806T0524Z/
/CENI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WHITE RIVER BELOW IPL PWR PLT.
* UNTIL LATE WEDNESDAY NIGHT.
* FLOOD STAGE IS 603.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 602 FEET .


$$

INC055-119-051738-
/O.NEW.KIND.FL.Y.0017.090804T1739Z-090806T0524Z/
/SPNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
139 PM EDT TUE AUG 04 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE WHITE RIVER AT SPENCER.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 11:00 AM TUESDAY THE STAGE WAS 3.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 4.5 FEET THURSDAY EVENING.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood advisory went out at Aug 4, 1:13 PM EDT, 26 minutes earlier.

Area forecast discussion, Aug 4, 1:13 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 PM EDT TUE AUG 4 2009

.AVIATION...DISCUSSION FOR THE 04/18Z TAFS

TSRA COMPLEX WILL BE ON THE WAY OUT AT TAF VALID TIME. WILL INCLUDE
TEMPO TS WHERE NECESSARY. AREA OF RAIN WITH MAINLY VFR CONDS LINGERS
BEHIND THE TSRA COMPLEX FOR A COUPLE OF HOURS. VFR THEN EXPECTED TO
CONTINUE INTO THE EVENING. ADDITIONAL TSRA MAY FIRE AS A COLD FRONT
MOVES IN THIS EVENING...BUT CONFIDENCE ON ANY TIMING/COVERAGE IS
LOW. WILL JUST INCLUDE CB MENTION FOR NOW.  THANKS TO THE PLENTIFUL
RAIN TODAY EXPECT AT LEAST MVFR FOG TO DEVELOP AT ALL SITES. FOG
WILL BURN OFF WED MORNING AS SCT-BKN CU FORMS.

&&

.UPDATE...

HAVE THROWN OUT A QUICK UPDATE TO UP POPS AT LEAST THIS MORNING
WHERE TSRA ALREADY DEVELOPING. ALSO HAVE ADDED MENTION OF HEAVY RAIN
AS WELL WITH PRECIPITABLE WATER GETTING EVEN HIGHER THIS AFTERNOON.
TSRA ACROSS IL MOVING TOWARD THE AREA...AND WILL KEEP A CLOSE EYE
ON. IF TRENDS CONTINUE...LOOK FOR ANOTHER UPDATE LATER THIS MORNING
TO UP POPS AGAIN.

&&

.DISCUSSION...RADAR SHOWS ISOLATED TSRA OVER CENTRAL IL PUSHING
EAST TOWARD INDIANA EARLY THIS MORNING...PROBABLY IN RESPONSE TO
SOME ISENTROPIC LIFT. A FRONTAL BOUNDARY WAS FOUND ACRS CENTRAL WI
ACRS KS TO LOW PRES IN CENTRAL KS. AIR MASS ACRS CENTRAL INDIANA IS
MORE MOIST AND AND WARMER THAN 24HRS AGO...BY ABOUT 10
DEGREES...WITH TEMPS IN THE LOWER 70S AND DEW POINTS IN THE LOWER
AND MIDDLE 60S.

MAIN FORECAST CHALLENGE TDY WL BE POPS.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL
USE A BLEND. FRONTAL BOUNDARY EXPECTED TO SAG TOWARD INDIANA TODAY
AND KEEP A WARM AND MOIST AIR MASS IN PLACE ACRS THE FA. ONGOING
TSRA DEVELOPMENT IS EXPECTED TO SLOWLY DIMINISH LATER THIS MORNING
AS ISENTROPIC LIFT IS LOST. LATER THIS AFTERNOON AS MAX HEATING
OCCURS IN THE MIDDLE AND UPPER 80S...FORECAST SOUNDINGS SHOW VERY
GOOD INSTABILITY WITH OBSCENE CAPE NEAR 4K J/KG AND LIS BETWEEN -6
AND -9 DEPENDING UPON YOUR FAVORITE MODEL CHOICE. BIG CAVEAT IS
SHEAR...IT IS MINIMAL. FURTHERMORE CONVECTIVE TEMPS ARE IN THE UPPER
80S TO NEAR 90. WE HAVE NOT GOTTEN TO THOSE LEVELS IN WHAT SEEMS
LIKE WEEKS. STILL GIVEN THE ABOVE INSTABILITY AND FRONTAL BOUNDARY
IN THE AREA WL CONTINUE TO CARRY PCPN CHCS. ONGOING FORECAST POPS OF
40 SEEM QUITE APPROPRIATE. BASED UPON H8 TEMPS...WL LEAN 1-2 DEGREES
COOLER THAN MAVMOS ON HIGHS TDY.

LINGERING DAYTIME CONVECTION COULD LINGER IN TO THE EVENING HOURS
TONIGHT AND WL NEED TO CONTINUE TO CARRY POPS. EVEN AT 06Z
WED...CAPES REMAIN OVER 3K J/KG WITH LIS NEAR -7 TO -8. TIME
SECTIONS SHOW LOWER LVL MOISTURE IS ABUNDANT. THE PROBLEM IS THE
LACK OF SHEAR...AND THE WEAK FLOW ALOFT. H8 SHOWS LITTLE IN THE WAY
OF A NOCTURNAL JET THAT MIGHT DRIVE STORMS. THUS WL CONTINUE A LOW
CHC POP AND STICK CLOSE TO THE MAVMOS FOR LOWS AS THEY APPEAR VERY
REASONABLE GIVEN MOIST DEW POINT TEMPS.

NORTHWEST FLOW UPPER FLOW CONTINUES ON WED AND WED NIGHT WHILE WARM
AND MOIST AIR IS IN PLACE AT THE SFC. FORECAST SOUNDINGS STILL
INDICATE FAVORABLE CAPE AND LI/S ALBEIT NOT AS FAVORABLE AS TUESDAY.
GIVEN THIS WL STILL INCLUDE SOME LOW CHC POPS FOR TSRA. WITH LITTLE
CHANGE IN H8 TEMPS WL LEAN TOWARD PERSISTENCE FOR HIGHS WHICH MIGHT
BE 1-2 DEGREES COOLER THAN THE MAVMOS. WL AGAIN STICK CLOSE TO THE
MAVMOS FOR LOWS.

BASED UPON THE ONGOING PATTERN CAN FIND LITTLE REASON TO NOT INCLUDE
POPS AGAIN ON THURSDAY. WARM AND MOIST AIR MASS WILL STILL BE IN
PLACE...ALONG WITH THE UPPER RIDGE ACRS THE ROCKIES...SPILLING WEAK
SHORT WAVES TOWARD INDIANA IN THE NORTHWEST FLOW. NOT TO MENTION THE
LINGERING SFC BOUNDARY ACRS SRN INDIANA. THUS WL KEEP LOW CHC POPS
IN THE FORECAST ALONG WITH PERSISTENCE TYPE HIGH TEMPS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CS
PUBLIC...PUMA
UPDATE...CS
Hazardous weather outlook, Aug 4, 9:00 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT TUE AUG 4 2009

INZ021-028>031-035>049-051>057-060>065-067>072-051300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
900 AM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT ACROSS
CENTRAL INDIANA.

THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND RESULTANT
FLOODING...DAMAGING WIND...LARGE HAIL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY THROUGH SATURDAY.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT ANY FLOODING OBSERVED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Aug 4, 1:06 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TSTM WND DMG     2 E ATTICA              40.29N 87.21W
08/04/2009                   FOUNTAIN           IN   LAW ENFORCEMENT

            *** 1 INJ *** LAW ENFORCEMENT REPORTED A TREE DOWN NEAR
            THE INTERSECTION OF BETHEL AND RIVERSIDE ROAD. A
            MOTORCYCLE WAS INVOLVED IN AN ACCIDENT WITH THE TREE AND
            HAD TO BE TRANSPORTED TO THE HOSPITAL. ALSO REPORTED

            NUMEROUS TREES AND POWER LINES DOWN ACROSS WARREN COUNTY.

&&

MRD
Local storm report, Aug 4, 1:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
117 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND GST     DALEVILLE               40.12N 85.56W
08/04/2009  M0 MPH           DELAWARE           IN   TRAINED SPOTTER

            55 MPH MEASURED WIND GUST FOR THUNDERSTORM BY TRAINED
            SPOTTER AT DALEVILLE. NO DAMAGE REPORTED AT THIS LOCATION
            AT THIS TIME.

0110 PM     TSTM WND GST     DALEVILLE               40.12N 85.56W
08/04/2009  M55 MPH          DELAWARE           IN   TRAINED SPOTTER

            NO DAMAGE REPORT FROM THIS LOCATION AT THIS TIME.

&&

APS
Local storm report, Aug 4, 1:18 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     GREENFIELD              39.79N 85.77W
08/04/2009                   HANCOCK            IN   TRAINED SPOTTER

            HEALTHY 12 INCH TREE BLOWN DOWN NEAR THE INTERSECTION OF
            MCENSY AND APPLE ST.

1200 PM     TSTM WND DMG     BLOOMINGTON             39.17N 86.52W
08/04/2009                   MONROE             IN   AMATEUR RADIO

            POWER LINES DOWN NEAR THE INTERSECTION OF HWY 37 AND 46.

1250 PM     TSTM WND DMG     ELWOOD                  40.28N 85.84W
08/04/2009                   MADISON            IN   EMERGENCY MNGR

            12 INCH DIAMETER TREE BLOWN DOWN AT STATE ROUTE 13 AND
            400 N RD.

0115 PM     HEAVY RAIN       NE COLUMBUS             39.21N 85.91W
08/04/2009  M4.00 INCH       BARTHOLOMEW        IN   AMATEUR RADIO

&&

MRD
Local storm report, Aug 4, 1:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     LEBANON                 40.05N 86.47W
08/04/2009                   BOONE              IN   AMATEUR RADIO

            3 FOOT DIAMETER TREE BLOWN DOWN IN THE 300 BLOCK OF SOUTH
            MERIDIAN.

1222 PM     TSTM WND DMG     INDIANAPOLIS            39.78N 86.15W
08/04/2009                   MARION             IN   AMATEUR RADIO

            8 TO 9 INCH DIAMETER TREE BLOWN DOWN NEAR THE
            INTERSECTION OF 10TH AND WILSON. TIME ESTIMATED.

&&

MRD
Local storm report, Aug 4, 1:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
126 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLOOD            INDIANAPOLIS INTL AIRP 39.72N 86.29W
08/04/2009                   MARION             IN   TRAINED SPOTTER

            AIRPORT DRAINAGE INTO STERLING RUN IS BACKING UP OVER
            PERIMETER RD.

&&

MRD
Local storm report, Aug 4, 1:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     S DANVILLE              39.76N 86.52W
08/04/2009                   HENDRICKS          IN   TRAINED SPOTTER

            12 INCH DECAYED LIMB BLOCKING HWY 39 SOUTH OF DANVILLE.

1240 PM     FLASH FLOOD      GREENWOOD               39.62N 86.11W
08/04/2009                   JOHNSON            IN   NWS EMPLOYEE

            CAR STRANDED IN WATER ON PADDOCK ST...JUST SOUTH OF SMITH
            VALLEY.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 4:04 AM EDTSevere Thunderstorm WarningINDHenry17 min
Aug 4, 4:08 AM EDTSevere Thunderstorm WarningINDLawrence, Monroe52 min
Aug 4, 4:46 AM EDTSevere Thunderstorm WarningINDJackson44 min
Aug 4, 4:55 AM EDTSevere Thunderstorm WarningINDLawrence27 min
Aug 4, 5:00 AM EDTSevere Thunderstorm WarningINDGreene, Owen31 min
Aug 4, 5:02 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Monroe43 min
Aug 4, 5:21 AM EDTSevere Thunderstorm WarningINDMonroe27 min
Aug 4, 5:30 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Monroe60 min
Aug 4, 6:03 AM EDTSevere Thunderstorm WarningINDJackson, Jennings27 min
Aug 4, 6:11 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson3 hr
Aug 4, 6:20 AM EDTSevere Thunderstorm WarningINDDecatur, Rush25 min
Aug 4, 6:29 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings61 min
Aug 4, 6:54 AM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Monroe36 min
Aug 4, 6:58 AM EDTRiver Flood AdvisoryINDJackson, Lawrence, Washington36 hr
Aug 4, 7:11 AM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan49 min
Aug 4, 7:29 AM EDTSevere Thunderstorm WarningINDJackson46 min
Aug 4, 8:25 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Aug 4, 9:00 AM EDTSevere Thunderstorm WarningINDFountain, Warren34 min
Aug 4, 9:18 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson3 hr
Aug 4, 9:46 AM EDTSevere Thunderstorm WarningINDBoone, Montgomery44 min
Aug 4, 9:50 AM EDTAreal Flood WarningINDHancock, Hendricks, Marion3 hr
Aug 4, 10:39 AM EDTAreal Flood WarningINDDecatur, Johnson, Rush, Shelby3 hr
Aug 4, 11:06 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren39 min
Aug 4, 11:22 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo38 min
Aug 4, 11:36 AM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Tippecanoe24 min
Aug 4, 11:52 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hendricks38 min
Aug 4, 12:03 PM EDTSevere Thunderstorm WarningINDClay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more42 min
Aug 4, 12:14 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Howard, Marion, Tipton46 min
Aug 4, 12:23 PM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Shelby6 hr
Aug 4, 12:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Johnson, Shelby43 min
Aug 4, 12:36 PM EDTSevere Thunderstorm WarningINDDecatur, Delaware, Hancock, Henry, Madison, Rush and 1 more39 min
Aug 4, 12:41 PM EDTFlash Flood WarningINDDecatur, Henry, Rush3 hr
Aug 4, 12:46 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin59 min
Aug 4, 1:10 PM EDTSevere Thunderstorm WarningINDDecatur, Jackson, Jennings24 min
Aug 4, 1:15 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph18 min
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDShelby36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDBartholomew, Jackson36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDJackson, Jennings, Washington36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMarion, Morgan36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMorgan, Owen36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDMorgan, Owen36 hr
Aug 4, 1:39 PM EDTRiver Flood AdvisoryINDGreene, Owen36 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDBartholomew, Jackson65 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin9 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Jennings, Washington21 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDMorgan, Owen20 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDMorgan, Owen20 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDGreene, Owen43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Greene, Knox43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Greene, Knox43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike43 hr
Aug 4, 3:31 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
Aug 4, 3:31 PM EDTRiver Flood WarningINDGibson, Knox7 days
Aug 4, 3:42 PM EDTFlash Flood WarningINDDecatur, Henry, Rush3 hr
Aug 4, 6:27 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Hancock, Hendricks, Henry and 6 more10 hr

Nearby

River Flood Advisories in Indiana, 2009Every river flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.